# SDR AALA202303101807

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 78,374 hours, 9,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS2 CHECK, FOUND TOP AND SIDE EMERGENCY EXIT SIGN ILLUMINATION INOPERATIVE BY R2 DOOR. REMOVED AND REPLACED BATTERY PACK M33097.
